# SDR ASOA201201024

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 19,563 hours, 17,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BETA LIGHTS AT PAX, SERVICE AND EMERGENCY EXIT DOORS INOPERATIVE.   R & R BETA LIGHTS AT PAX SERVICE AND EMERGENCY EXIT DOORS WITH SERVICABLE BETA LIGHTS IAW AMM 33-51-09-000*400-801 AND 33-51-09-000/400-802 AND 20-21-00-910-801.
